71.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and stiff neck

3 REPLIES 3
impatiens
Member

Re: Tamoxifen and stiff neck

HI Swissy

 

I too have a very sore and stiff neck which I've had for about a year but it's getting worse and I wondered if you'd ever got to the bottom of yours?

 

Best

 

ALison

 

 

jiggyjoo
Member

Re: Tamoxifen and stiff neck

Hi Swissy,
I have been on Tamoxifen for 15months now and have suffered from stiff,sore neck on and off. My G.P. sent me
for MRI scan as I also had bad head-aches. Thankfully it was clear! He thinks mine is caused by tension - am now
on Amitryptaline 20mg. nightly and am so much better. Added bonus is it helps with sleeping! Another thing that has
helped me is Yoga.

Hope this might help. x

Janet_BCC
Member

Re: Tamoxifen and stiff neck

Hi Swissy

You may find it helpful to phone our Helpline to talk over your worries. They will be able to offer you practical information and emotional support. They are open tomorrow from 10-2 and on weekdays the opening times are 9-5. The number is 0808 800 6000

Very best wishes

Janet

BCC Moderator

Swissy
Member

Tamoxifen and stiff neck

Hi all.
i have been on Tamoxifen for 3 years. I have been experiencing a sore stiff neck since October last year . I went to see my GP who sent me for physio. I still have it. I'm wondering if anyone else is having this.. is it a known side effect? i'm worried that it could be something more sinister.